# SDR CALA2022071101695

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fr68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RH FR68-FR69 SHEAR PLATE CORRODED CORRODED - A3NB-5 3-3-6186 GENERATED BY V061629 AT HAECO LCQ PER NR 9294474 (40474 ) REMOVED AND REPLACED SHEAR PLATE AT FR68-69 IAW A320 SRM 51-42-1 1 DOT REMOVED PERFORMED BY V061765 INSP BY V917055
